花木 章秀 (ハナキ アキヒデ)   

学術研究院(理学系)

理学部 数学科 数理科学コース 

教授 

学位

  • 博士 (理学), 千葉大学

研究分野

  • 代数学, 代数学

メールアドレス

    hanaki★shinshu-u.ac.jp

経歴

  • 2009年
    信州大学 理学部 教授
  • 2007年 - 2009年
    信州大学 理学部 准教授
  • 2000年 - 2007年
    信州大学 理学部 助教授
  • 1998年 - 2000年
    信州大学 理学部 講師
  • 1994年 - 1998年
    山梨大学 工学部 助手
  • 1994年 - 1994年
    千葉大学 理学部 研究生

学歴

  • 1994年, 千葉大学, 自然科学研究科(学習院大学、甲南大学以外の大学)
  • 1990年, 千葉大学, 理学研究科
  • 1988年, 千葉大学, 理学部

論文

  • Terwilliger algebras and some related algebras defined by finite connected simple graphs
    Akihide Hanaki, Masayoshi Yoshikawa
    Discrete Mathematics, 346(9), 2023年09月, 査読有り
    筆頭著者電子ジャーナル
  • On a huge family of non-schurian Schur rings
    A. Hanaki, T. Hirai, I. Ponomarenko
    The Electronic Journal of Combinatorics, 29(2), 2022年04月22日, 査読有り
    筆頭著者, 最終著者, 責任著者電子ジャーナル
  • A construction of pairs of non-commutative rank 8 association schemes from non-symmetric rank 3 association schemes
    Akihide Hanaki, and Masayoshi Yoshikawa
    Algebraic Combinatorics, 4(3), 533-540, 2021年06月, 査読有り電子ジャーナル
  • Modular Terwilliger Algebras of Association Schemes
    Hanaki, Akihide;
    GRAPHS AND COMBINATORICS, 2021年リポジトリ電子ジャーナル
  • Classification of skew-Hadamard matrices of order 32 and association schemes of order 31
    Hanaki, Akihide; Kharaghani, Hadi; Mohammadian, Ali; Tayfeh-Rezaie, Behruz;
    JOURNAL OF COMBINATORIAL DESIGNS, 28(6), 421-427, 2020年06月WebofScience電子ジャーナル
  • Frame numbers, splitting fields, and integral adjacency algebras of commutative association schemes
    Hanaki, Akihide;
    Archiv der Mathematik, 114(3), 259-263, 2020年03月WebofScience電子ジャーナル
  • Double centralizers of association schemes
    Hanaki, Akihide;
    Linear Algebra and its Applications, 564, 1-14, 2019年, 査読有りWebofScience電子ジャーナル
  • Tamaschke’s results on Schur rings and a generalization of association schemes
    Akihide Hanaki
    Journal of Mathematical Sciences, 234(2), 248-255, 2018年10月01日電子ジャーナル
  • Indecomposability of modular standard modules of schurian association schemes and p-schemes
    Hanaki, Akihide;
    Archiv der Mathematik, 111(1), 43-46, 2018年07月WebofScience電子ジャーナル
  • Indecomposable decompositions of modular standard modules for two families of association schemes
    Hanaki, Akihide; Shimabukuro, Osamu;
    Journal of Algebraic Combinatorics, 46(2), 445-453, 2017年09月WebofScienceリポジトリ電子ジャーナル
  • Simplicity of p-blocks of modular adjacency algebras of association schemes
    Hanaki, Akihide;
    Journal of Algebra, 474, 126-133, 2017年WebofScienceリポジトリ電子ジャーナル
  • Modular representation theory of BIB designs
    Hanaki, Akihide; Miyazaki, Yasuaki; Shimabukuro, Osamu;
    Linear Algebra and its Applications, 514, 174-197, 2017年WebofScienceリポジトリ電子ジャーナル
  • Modular adjacency algebras, standard representations, and p-ranks of cyclotomic association schemes
    Hanaki, Akihide;
    Journal of Algebraic Combinatorics, 44(3), 587-602, 2016年11月WebofScienceリポジトリ電子ジャーナル
  • Zeta functions of adjacency algebras of association schemes of prime order or rank two
    Hanaki, Akihide; Hirasaka, Mitsugu;
    Hokkaido Mathematical Journal, 45(1), 75-91, 2016年02月WebofScienceリポジトリ電子ジャーナル
  • Thin coherent configurations and groupoids
    Hanaki, Akihide; Yoshikawa, Masayoshi;
    Journal of Algebra and Its Applications, 14(1), 2015年02月WebofScienceリポジトリ電子ジャーナル
  • On Imprimitive NonCommutative Association Schemes of Order 6
    Akihide Hanaki, Paul-Hermann Zieschang
    Communications in Algebra, 42(3), 1151-1199, 2014年, 査読有り電子ジャーナル
  • Clifford theory for association schemes II
    Hanaki, Akihide; Miyazaki, Yasuaki;
    Journal of Algebra, 408, 109-114, 2014年WebofScience電子ジャーナル
  • Commutativity of association schemes of order pq
    Akihide Hanaki, Mitsugu Hirasaka
    East Asian Math. J., 29(1), 39-52, 2013年, 査読有り電子ジャーナル
  • A construction of integral standard generalized table algebras from parameters of projective geometries
    Yasutaka Asaba, Akihide Hanaki
    Israel J. Math., 194(1), 395-408, 2013年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Clifford type theorems for association schemes and their algebraic fusions
    Akihide Hanaki
    J. Algebra, 363, 1-7, 2012年08月01日, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Terwilliger algebras of direct and wreath products of association schemes
    Akihide Hanaki, Kijung Kim, Yu Maekawa
    J. Algebra, 343(1), 195-200, 2011年10月, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Faithful representations of association schemes
    Akihide Hanaki
    Proc. Amer. Math. Soc., 139(9), 3191- 3193, 2011年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • A category of association schemes
    Akihide Hanaki
    J. Combin. Theory Ser. A., 117, 1207-1217, 2010年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • A modular absolute bound condition for primitive association schemes
    Akihide Hanaki, Ilia Ponomarenko
    J. Algebraic Combin., 29, 447-456, 2009年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Clifford theory for association schemes
    Akihide Hanaki
    J. Algebra, 321(6), 1686-1695, 2009年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Representations of finite association schemes
    Akihide Hanaki
    European J. Combin., 30, 1477-1496, 2009年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Representation of p'-valenced Schurian schemes
    Akihide Hanaki, Yoshimasa Hieda
    SUT J. Math., 44(2), 169-179, 2008年, 査読有り
  • Nilpotent schemes and group-like schemes
    Akihide Hanaki
    J. Combin. Theory Ser. A, 115(2), 226-236, 2008年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Commutativity of association schemes of prime square order having non-trivial thin closed subsets
    Akihide Hanaki, Mitsugu Hirasaka, Katsuhiro Uno
    J. Algebraic Combin., 27(3), 307-316, 2008年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Clifford theory for commutative association schemes
    Akihide Hanaki
    Disc. Math., 308, 2970-2975, 2008年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Characters of association schemes containing a strongly normal closed subset of prime index
    Akihide Hanaki
    Proc. Amer. Math. Soc., 135(9), 2683-2687, 2007年, 査読有りWebofScienceリポジトリ電子ジャーナル
  • Algebraic structure of association schemes of prime order
    Akihide Hanaki, Katsuhiro Uno
    J. Algebraic Combin., 23(2), 189-195, 2006年, 査読有りWebofScience電子ジャーナル
  • On modular standard modules of association schemes
    Akihide Hanaki, Masayoshi Yoshikawa
    J. Algebraic Combin., 21(3), 269-279, 2005年, 査読有りWebofScience電子ジャーナル
  • Character products of association schemes
    Akihide Hanaki
    J. Alg., 283(2), 596-603, 2005年, 査読有りWebofScience電子ジャーナル
  • Representations of association schemes and their factor schemes
    Graphs Comb., 19(2), 195-201, 2003年, 査読有りWebofScience電子ジャーナル
  • Irreducible representations of wreath products of association schemes
    Akihide Hanaki, Kaoru Hiritsuka
    J. Algebraic Combin., 18(1), 47-52, 2003年, 査読有りWebofScience電子ジャーナル
  • Characters of association schemes and normal closed subsets
    Graphs Comb., 19(3), 363-369, 2003年, 査読有りWebofScience電子ジャーナル
  • Classification of association schemes of small order
    Akihide Hanaki, Izumi Miyamoto
    Disc. Math., 264, 75-80, 2003年, 査読有り電子ジャーナル
  • Theory of Hecke algebras to association schemes
    Akihide Hanaki, Mitsugu Hirasaka
    SUT J. Math., 38(1), 61-66, 2002年, 査読有り
  • Locality of a modular adjacency algebra of an association scheme of prime power order
    Arch. Math., 79(3), 167-170, 2002年, 査読有りWebofScience電子ジャーナル
  • Skew-symmetric Hadamard matrices and association schemes
    SUT J. Math., 36, 251-258, 2000年, 査読有り
  • Semisimplicity of adjacency algebras of association schemes
    Hanaki, A
    Journal of Algebra, 225(1), 124-129, 2000年, 査読有りWebofScience電子ジャーナル
  • Classification of primitive association schemes of order up to 22
    AkihideHanaki, Izumi Miyamoto
    Kyushu J. Math., 54, 81-86, 2000年, 査読有り電子ジャーナル
  • Quantum Galois theory for finite groups
    Akihide Hanaki, Masahiko Miyamoto, Daisuke Tambara
    Duke Mathematical Journal, 97(3), 541-544, 1999年, 査読有りWebofScience電子ジャーナル
  • Classification of association schemes with 18 and 19 vertices
    Akihide Hanaki, Izumi Miyamoto
    Korean J. Comp. Appl. Math., 5, 543-551, 1998年, 査読有り
  • Classification of association schemes with 16 and 17 vertices
    Akihide Hanaki, Izumi Miyamoto
    Kyushu J. Math., 52, 383-395, 1998年, 査読有り電子ジャーナル
  • Local subgroups and group algebras of finite p-solvable groups
    Akihide Hanaki, Shigeo Koshitani
    Alg. Rep. Th., 1, 155-159, 1998年, 査読有り電子ジャーナル
  • Self dual groups of order p^5 (p an odd prime)
    Osaka J. Math., 33, 357-361, 1997年, 査読有り
  • Groups with some combinatorial properties
    Akihide Hanaki, Tetsuro Okuyama
    Osaka J. Math., 33, 337-356, 1997年, 査読有り
  • A condition on length of conjugacy classes and character degrees
    Osaka J. Math., 33, 207-216, 1996年, 査読有り
  • Generalized isoclinism and characters of finite groups
    Indag. Math. N.S., 6, 411-418, 1995年, 査読有り電子ジャーナル
  • A characterization of M_p-groups
    Proc. Amer. Math. Soc., 121, 357-359, 1994年, 査読有り電子ジャーナル
  • On minimal non M_p-groups
    Arch. Math., 60, 316-320, 1993年, 査読有り電子ジャーナル
  • A remark on M_p-groups
    Akihide Hanaki, Akihiko Hida
    Osaka J. Math., 29, 71-74, 1992年, 査読有り

担当経験のある科目_授業

  • 集合論
    信州大学
  • 符号と暗号の数理
    信州大学
  • 群論演習
    信州大学
  • 代数学入門
    信州大学
  • 代数学入門演習
    信州大学
  • 群論
    信州大学
  • 代数入門演習
    信州大学
  • 代数入門
    信州大学
  • 集合論
    信州大学
  • 線形代数学
    信州大学

所属学協会

  • 日本数学会

共同研究・競争的資金等の研究課題

  • アソシエーション・スキームのモジュラー表現と標準加群の研究
    科学研究費補助金, 基盤(C)
    2017年04月01日 - 2022年03月31日
  • アソシエーション・スキームの表現の研究
    科学研究費補助金, 基盤研究(C)
    2013年 - 2016年
  • アソシエーション・スキームの表現と圏の研究
    科学研究費補助金, 基盤研究(C)
    2009年 - 2012年
  • アソシエーションスキームの表現の研究
    科学研究費補助金, 基盤研究(C)
    2004年 - 2007年
  • アソシエーションスキームの計算機による分類とその解析
    受託事業
    2003年
  • アソシエーションスキームの表現に関する研究
    科学研究費補助金, 奨励研究(A)
    2001年 - 2002年
  • 体上で同形な群環をもつ有限群に関する研究
    科学研究費補助金, 奨励研究(A)
    1998年 - 1999年
  • アソシエーションス・キームの表現と指標
  • 有限群の表現と指標
  • アソシエーション・スキームの分類